Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 11

All articles in this issue are freely accessible.

Class numbers of quadratic fields $\mathbb Q(√D)$ and $\mathbb Q(√tD)$
Dongho Byeon.
Proc. Amer. Math. Soc. 132 (2004), 3137-3140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073286
A multilinear generalisation of the Cauchy-Schwarz inequality
Anthony Carbery.
Proc. Amer. Math. Soc. 132 (2004), 3141-3152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073287
Double covering of curves
Edoardo Ballico, Changho Keem and Seungsuk Park.
Proc. Amer. Math. Soc. 132 (2004), 3153-3158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073288
On fibers of the toric resolution of the extended Prym map
Vitaly Vologodsky.
Proc. Amer. Math. Soc. 132 (2004), 3159-3165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073289
Quasi-homomorphisms and stable lengths in mapping class groups
D. Kotschick.
Proc. Amer. Math. Soc. 132 (2004), 3167-3175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073290
Characterizing Cohen-Macaulay local rings by Frobenius maps
Ryo Takahashi and Yuji Yoshino.
Proc. Amer. Math. Soc. 132 (2004), 3177-3187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073291
$\boldsymbol{m}$-adic $p$-basis and regular local ring
Mamoru Furuya and Hiroshi Niitsuma.
Proc. Amer. Math. Soc. 132 (2004), 3189-3193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073292
Two estimates for curves in the plane
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 132 (2004), 3195-3201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073293
$W^{2,∞}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension
Espen Robstad Jakobsen.
Proc. Amer. Math. Soc. 132 (2004), 3203-3213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073294
Simple corona $C^{*}$-algebras
Huaxin Lin.
Proc. Amer. Math. Soc. 132 (2004), 3215-3224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073295
Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term
Jianqing Chen.
Proc. Amer. Math. Soc. 132 (2004), 3225-3229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073296
A proof of W. T. Gowers’ $c_{0}$ theorem
Vassilis Kanellopoulos.
Proc. Amer. Math. Soc. 132 (2004), 3231-3242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Möbius function of coordinate hyperplanes in complex ellipsoids
Witold Jarnicki.
Proc. Amer. Math. Soc. 132 (2004), 3243-3250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073298
Mappings of finite distortion: Removable singularities for locally homeomorphic mappings
Kai Rajala.
Proc. Amer. Math. Soc. 132 (2004), 3251-3258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073299
Boundary regularity in the Dirichlet problem for the invariant Laplacians $Δ_{𝛾}$ on the unit real ball
Congwen Liu and Lizhong Peng.
Proc. Amer. Math. Soc. 132 (2004), 3259-3268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073300
On perturbations of the group of shifts on the line by unitary cocycles
G. G. Amosov and A. D. Baranov.
Proc. Amer. Math. Soc. 132 (2004), 3269-3273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073301
Nests with the partial factorization property
Guoxing Ji and Xiuhong Sun.
Proc. Amer. Math. Soc. 132 (2004), 3275-3281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073302
An extremal problem of quasiconformal mappings
Zhong Li, Shengjian Wu and Zemin Zhou.
Proc. Amer. Math. Soc. 132 (2004), 3283-3288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073303
Almost automorphic solutions of evolution equations
Toka Diagana, Gaston Nguerekata and Nguyen Van Minh.
Proc. Amer. Math. Soc. 132 (2004), 3289-3298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073304
A counterexample to a lower bound for a class of pseudodifferential operators
Marco Mughetti and Fabio Nicola.
Proc. Amer. Math. Soc. 132 (2004), 3299-3303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073305
The identity is isolated among composition operators
C-H. Chu, R. V. Hügli and M. Mackey.
Proc. Amer. Math. Soc. 132 (2004), 3305-3308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073306
Hyperbolic derivatives and generalized Schwarz-Pick estimates
Pratibha Ghatage and Dechao Zheng.
Proc. Amer. Math. Soc. 132 (2004), 3309-3318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073307
Vector measure duality and tensor product representations of $L_{p}$-spaces of vector measures
E. A. Sánchez Pérez.
Proc. Amer. Math. Soc. 132 (2004), 3319-3326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073308
Submanifolds associated with graphs
Alfonso Carriazo and Luis M. Fernández.
Proc. Amer. Math. Soc. 132 (2004), 3327-3336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073309
The first Dirac eigenvalues on manifolds with positive scalar curvature
Christian Bär and Mattias Dahl.
Proc. Amer. Math. Soc. 132 (2004), 3337-3344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073310
Descriptive properties of the set of exposed points of compact convex sets in $\mathbb{R}^{3}$
Petr Holicky and Miklós Laczkovich.
Proc. Amer. Math. Soc. 132 (2004), 3345-3347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073311
Metrics of positive curvature with conic singularities on the sphere
A. Eremenko.
Proc. Amer. Math. Soc. 132 (2004), 3349-3355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073312
On two problems of Erdos and Hechler: New methods in singular madness
Menachem Kojman, Wieslaw Kubis and Saharon Shelah.
Proc. Amer. Math. Soc. 132 (2004), 3357-3365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073313
Covering $\mathbb R^{n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees
Uri Abraham and Stefan Geschke.
Proc. Amer. Math. Soc. 132 (2004), 3367-3377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073314
Uncountable intersections of open sets under CPA$_{\mathrm{prism}}$
Krzysztof Ciesielski and Janusz Pawlikowski.
Proc. Amer. Math. Soc. 132 (2004), 3379-3385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073315
Precise asymptotics for a series of T. L. Lai
Aurel Spataru.
Proc. Amer. Math. Soc. 132 (2004), 3387-3395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073316
Cellular generators
Wojciech Chachólski, Paul-Eugene Parent and Donald Stanley.
Proc. Amer. Math. Soc. 132 (2004), 3397-3409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073317
Cycle decompositions and train tracks
Charles A. Matthews and David J. Wright.
Proc. Amer. Math. Soc. 132 (2004), 3411-3415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073318
Thin position and essential planar surfaces
Ying-Qing Wu.
Proc. Amer. Math. Soc. 132 (2004), 3417-3421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073319
Mayberry-Murasugi’s formula for links in homology 3-spheres
Joan Porti.
Proc. Amer. Math. Soc. 132 (2004), 3423-3431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073320
Hereditary D-property of function spaces over compacta
Raushan Z. Buzyakova.
Proc. Amer. Math. Soc. 132 (2004), 3433-3439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073321
Dense subsets of the boundary of a Coxeter system
Tetsuya Hosaka.
Proc. Amer. Math. Soc. 132 (2004), 3441-3448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073322
A criterion for satellite 1-genus 1-bridge knots
Hiroshi Goda, Chuichiro Hayashi and Hyun-Jong Song.
Proc. Amer. Math. Soc. 132 (2004), 3449-3456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2073323
American Mathematical Society